# SDR F3LA200400045

- Difficulty date: April 15, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N317FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25263
- Aircraft time: 33,723 hours, 17,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Sta 990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION ON GALLEY SUPPORT ZEE AT STA 990, LBL 45 TO LBL 35.  FABRICATED AND INSTALLED REPLACEMENT SUPPORT PER SRM 51-40-02, 51-30-02 AND 51-30-01.
